RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 146, Number 4, Pages 747–750 (Mi dan27047)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

Evaluation of the parameters of a complex stationary Gauss–Markov process

M. Arató, A. N. Kolmogorov, Ya. G. Sinai

Lomonosov Moscow State University

Full text: PDF file (391 kB)

Bibliographic databases:

Document Type: Article
Received: 20.02.1962

Citation: M. Arató, A. N. Kolmogorov, Ya. G. Sinai, “Evaluation of the parameters of a complex stationary Gauss–Markov process”, Dokl. Akad. Nauk SSSR, 146:4 (1962), 747–750

Citation in format AMSBIB
\Bibitem{AraKolSin62}
\by M.~Arat\'o, A.~N.~Kolmogorov, Ya.~G.~Sinai
\paper Evaluation of the parameters of a complex stationary Gauss--Markov process
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 146
\issue 4
\pages 747--750
\mathnet{http://mi.mathnet.ru/dan27047}
\zmath{https://zbmath.org/?q=an:0136.40702}


Linking options:
  • http://mi.mathnet.ru/eng/dan27047
  • http://mi.mathnet.ru/eng/dan/v146/i4/p747

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. T. V. Emelyanova, V. V. Konev, “O posledovatelnom otsenivanii parametrov nepreryvnoi avtoregressii”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2013, no. 5(25), 12–25  mathnet
    3. A. N. Startsev, “An approach to the parameter estimation of two-dimensional linear diffusion process in a nonstationary case”, Theory Probab. Appl., 59:2 (2015), 339–343  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:49
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019